Sufficient conditions for long-range count dependence of stationary point processes on the real line

Kulik, Rafal, Kulik, Rafał, Szekli, Ryszard . Journal of Applied Probability 2001. 38 (2) :570-581

Locate this article in:

Bibtex

@article{CIS-173093,
  Author = {Kulik, Rafal and Kulik, Rafał and Szekli, Ryszard},
  Title = {Sufficient conditions for long-range count dependence of stationary point processes on the real line},
  Journal = {Journal of Applied Probability},
  Volume = {38},
  Number = {2},
  Year = {2001},
  Pages = {570--581},
  Keywords = {Semi-Markov processes, Palm measure, 60K25 (MSC2000), long-range count dependence}
}

Similar articles